# SDR FDEA201005041448

- Difficulty date: May 4, 2010
- Submitted: May 5, 2010
- Operation: Air carrier
- Aircraft: N593FE
- Make and model: Doug MD-11F
- Aircraft serial: 48551
- Aircraft time: 58,016 hours, 10,979 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: ACA7104521
- Condition: Cracked
- Location: Bs 695
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK (1") - SEAT TRACK STA 695 X=8 AT MAIN DECK.  SEAT TRACK TRACK REPAIRED BY SECTIONAL SEAT TRACK REPLACEMENT FROM STA 665 TO STA 745 X= 8 IAW SRM 53-00-52 FIG 201, REV 43.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 110.
